# SDR CED2006F00019

- Difficulty date: May 28, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N8005Y
- Make and model: Lear 25B
- Aircraft serial: 121
- Engine: Ge CJ6106
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, THE CREW EXPERIENCED INDICATION OF FIRE ON THE NR2 ENGINE.  THE CREW THEN FOLLOWED THE EMERGENCY CHECK LIST AND COULD NOT EXTINGUISH THE FIRE LIGHT.  THE CREW THEN DECLARED AN EMERGENCY AND LANDED AT THEIR DESTINATION WITHOUT FURTHER INCIDENT.  ONCE THE CREW LANDED THEY COULD FIND NO EVIDENCE OF FIRE.  MAINTENANCE CREW IS ENROUTE TO THE AIRCRAFT.  WILL SUPPLY DETAILS AFTER THEY ARE FOUND.  SUSPECT A FALSE FIRE WARNING INDICATION.  (K)
